Rate the Article: Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 108 | Views: 350

Research Paper | Mathematics | India | Volume 3 Issue 11, November 2014 | Rating: 6.1 / 10


Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel


Abstract: In this paper, we give some fixed point theorems on intuitionistic fuzzy metric spaces with an implicit relation.


Keywords: Triangular norm, triangular co-norm, intuitionistic fuzzy metric space, fuzzy metric space, fixed point


Edition: Volume 3 Issue 11, November 2014,


Pages: 1399 - 1404



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top